On conditions for polyconvexity

Jan Kristensen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1793-1797
Number of pages5
JournalProceedings of the American Mathematical Society
Volume128, No 6
Publication statusPublished - 2000

Cite this

Kristensen, Jan. / On conditions for polyconvexity. In: Proceedings of the American Mathematical Society. 2000 ; Vol. 128, No 6. pp. 1793-1797.
@article{f940b428ac1b4629b44680e4b8b1fcb8,
title = "On conditions for polyconvexity",
author = "Jan Kristensen",
year = "2000",
language = "English",
volume = "128, No 6",
pages = "1793--1797",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

Kristensen, J 2000, 'On conditions for polyconvexity', Proceedings of the American Mathematical Society, vol. 128, No 6, pp. 1793-1797.

On conditions for polyconvexity. / Kristensen, Jan.

In: Proceedings of the American Mathematical Society, Vol. 128, No 6, 2000, p. 1793-1797.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On conditions for polyconvexity

AU - Kristensen, Jan

PY - 2000

Y1 - 2000

M3 - Article

VL - 128, No 6

SP - 1793

EP - 1797

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -